# SDR GTIA2020061975206

- Difficulty date: June 17, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 21,112 hours, 9,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 78-79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BTW FRAME 78-79 STRINGER 1 RAF-01 OPENED REF LTPR MRI 5001004957-0010-REPAIR PERFORMED IAW EO 5351-2047 REV.00.FOR ALL WORK PERFORMED SEE LTPR DO 5001004957,LTPR MO 1003184674-0010 AND EO 5351-2047 REV.00.THIS CAT A REPAIR WITH NO ADDITIONAL REQUIREMENTS.
